数学季刊 ›› 2007, Vol. 22 ›› Issue (1): 75-78.

• • 上一篇    下一篇

Whitney定理的一个推广形式

  

  1. 1.Department of Mathematical,Guizhou Institute for Nationalities,Guiyang 550025,China; 2.Department of Mathematical,Shanghai Jiaotong University,Shanghai 200240,China
  • 收稿日期:2003-08-08 出版日期:2007-03-30 发布日期:2023-11-13
  • 作者简介:CEN Yan-ming(1942-),male,native of Dushan,Guizhou,a professor of Guizhou Institute for Nationalities,engages in singularity theory of differentiable maps.
  • 基金资助:
     Supported by the NSF of China(10261002);

A Generalized Form of Whitney's Theorem

  1. 1.Department of Mathematical,Guizhou Institute for Nationalities,Guiyang 550025,China; 2.Department of Mathematical,Shanghai Jiaotong University,Shanghai 200240,China
  • Received:2003-08-08 Online:2007-03-30 Published:2023-11-13
  • About author:CEN Yan-ming(1942-),male,native of Dushan,Guizhou,a professor of Guizhou Institute for Nationalities,engages in singularity theory of differentiable maps.
  • Supported by:
     Supported by the NSF of China(10261002);

摘要: Whitney’s theorem is a famous theorem in the local singularity theory.In this paper,as an application of Malgrange preparation theorem,a generalized form of Whitney’s theorem will be derived.

关键词: generalized , of Whitney's , theorem

Abstract: Whitney’s theorem is a famous theorem in the local singularity theory.In this paper,as an application of Malgrange preparation theorem,a generalized form of Whitney’s theorem will be derived.

Key words: generalized , of Whitney's , theorem

中图分类号: